# SDR DALA2025090806613

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPHERICAL BEARING OUTBOARD FLAP TRACK 3 LH WING.   REPLACED SPHERICAL BEARINGS OUTBOARD FLAP TRACK 3 LH WING AS PER A320- FAM AMM 57-53-21-000-001-A AS PER A320-FAM AMM 57-53-21-400-001. (1185070).
